Forum

Copaxone and nausea

Hello all, I’ve done one week today on copaxone. Injections stinging like a bee yowzer! But I can cope with that by gritting my teeth and deep breaths. The nurse said they weren’t giving out cool pads but I’ve held onto my old rebif one and using that. The thing that’s got me today is the nausea omg! Has anyone else suffered this, will it last, it came on an hour after, quite severe to the point where I thought I’m gonna pass out or throw up. I was with my daughter at her after school class, it’s eased off two to three hours later but my stomach feels so painful. Have to say I have felt washed out since starting injecting…anyone else had similar or can offer advice on this one? Many thanks, be well. X

Hi Martha I was on copaxone before I went onto Tysabri. I always felt very sick but to be honest I still do. I don’t know if its the meds or MS in general. All I do know is its awful whatever the cause! Take care x

Hi

I have been on Copaxone for almost 3 years now, I can honestly say that I have never felt/got sick with this, however I can so relate to the stinging of the injections, they still hurt almost 3 years on but nothing like when I first started, the really really bad bee sting got easier after about 6 months, I found that some aloe cooling jell helped rubbed on after the injection. Persiver with it, Copaxone has really suited me and that out ways the pain of the injections.

I hope the sickness stops very soon

Take care
Linda